5 Jan 2011
Not that I am aware of. You have your motrin, advil ect. Even with these drugs, be very careful. Years ago (when I was employed), I took massive amounts of ibuprofin 1200 + Mg. One day I was rushed to the hospial with chest pains. It was my stomach causing the pain. My stomach was covered with blisters!
6 Jan 2011
Hello, I first off just want to let u know I totally understand how bad backpain can be. That is one reason I got addicted to opiates so bad. I was more addicted to lortab/vicodin than anything and I know u needcsimething strong to help backpain sometimes. However I am now in methadone treatment for almost 4 yrs now and have not taken an opiate, but am now addicted to methadone and cant get off. This addiction has ruined my life. I wild talk to your dr. and tell him the pain you're in and if he prescribes u an opiate, which tramadol is, also get with a pain specialist which will help keep u from addiction. Until then the strongest OTC pain relievers I can recommend would be excedrin, Aleve, and advil/motrin/ibuprofin. However please don't go overboard with these meds cuz too much of them can be harmful. I am not trying to sound mean I just don't want to see anyone end up in my position. GOOD LUCK and please contact me if i can help in anyway. I will friend u:-) hope u get to feeling better.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have some tramadol from when I had a pituitary tumor removed. Am currently suffering with severe dental pain having had a tooth extracted. Have ...
1 answer • 31 Oct 2011
Can anyone help me out I'm really suffering coz tramadol has been banned in my country and I'm in deep body pain and can't sleep
6 answers • 4 Jan 2013
Tramadol - Have debilitating back problems.finally sent to pain mang. but had bad eye injury so wld?
... not c me?will this drug keep my withdraw symptoms at bay
3 answers • 4 Apr 2013